# SDR UPS804903

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL MRR:  WHILE ON THE GROUND, MAINTENANCE FOUND CORROSION ON THE SKIN AFT OF THE AIR CONDITIONING BAY DOOR.  MAINTENANCE REMOVED THE AREA OF CORROSION AS PER SRM 53-2-1.  REPAIR DOUBLER WITH BLIND FASTENERS AS PER SRM 53-2-1.
